# SDR 2007UALA04301

- Difficulty date: October 18, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 47,062 hours, 16,895 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL F/O SLIDING WINDOW FL260 CABIN ALT 4250.  STOPPED FL130 CABIN ALTITUDE 2650.   PROBLEMS RECURRED ON FLT 166-19 CAUSING DIVERSION TO DEN.     FOUND AFT ROLLER OF FO WINDOW OUT OF ADJUSTMENT.  ADJUSTED FO WINDOW AFT ROLLER  PRESSURIZED A/C WITH NO NOTED PROBLEMS.  NO REPEATS SINCE ORIGINAL.
